# SDR VNAA2019122761101

- Difficulty date: December 26, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 38,547 hours, 28,498 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Limits
- Location: Nlg Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MSG ON TAKEOFF. FOUND NLG CENTERING PROX SENSORS PX08 AND PX37 OUT OF LIMITS. ADJUSTED SENSORS IAW CRJ700 AMM. PERFORMED OPS CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM. OPS CHECKS GOOD.
